editor@ijirct.org        

Published in:

Volume 2 Issue 3
December-2016
eISSN: 2454-5988

 

Unique Identifier

 

IJIRCT1601022


 

Page Number

 
133-136

 

 

Share This Article

 

 


Paper Details

Title

Stability of Dynamica systems with Time-varying delays


Abstract

This paper is concerned with the asymptotic stability analysis of a class of systems with time-varying delays. New delay-dependent stability criteria are derived in terms of Linear Matrix Inequalities (LMIs), by choosing a new class of Lyapunov-Krasovskii functional (LKFs). A numerical example is given to illustrate the effectiveness of the proposed method.


Key Words

Delayed systems, Linear Matrix Inequality (LMI), Lyapunov method, Robust H1 control, Stability Analysis, Time-varying delay

 

Click here for Article Preview

It appears you don't have Adobe Reader or PDF support in this web browser. Click here for view PDF

Download Paper

 

Print This Page

 

Download Citations

 

Download Counter

0016